Vascular Compression after HIA Fillers? (photo)

I had Hialuronic Acid Filler done to my under eyes area and checks in Europe 3 month ago .Doctor used Glyton 4 hialuronic acid filler. After 2 month on my check and under right eye area started to become red spot .Sometimes it almost goes away and then again it comes back. It have no pain or numb. It also gets more red when sunny or when I rub it. What it can be? Can it be vascular compression or Necrosis ?How to treat it ?

Doctor Answers 1

Filler

Your lesion does not appear to be related to the filler. However you should have your injector look at the lesion because if it is related to the filler HA it can be dissolved. Vascular complications are serious medical emergencies and usually occur at the time of the injection. Hope this helps! Good luck.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.